Doctor insights on:
What Is The Best Anti Diarrhea Medicine That Works Fast For Tourists
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
Start by avoiding sugar containing beverages and refined sugars. Eat brown rice, toast, bananas, almonds, nuts, broiled fish and chicken. Drink ginger, green tea. Chicken or minestrone soup.
Take probiotics two times per day. Favor the liquid presentation and avoid the sugar loaded yoqourt, as the source of probiotics.
Give 3-5 days for your intestinal cells to be renewed, to start feeling better. ...Read more
I just had a colonoscopy today & I am still having diarrhea. Is it ok to take some anti-diarrhea medicine?
You may: Give antidiarheal medicine carefully and in moderation. In addition you should limit yourself to clear fluids for 24 hours then constipating foods like bananas, rice, apples. If the diarrhea is not resolved in 2-3 days seek medical attention. ...Read more
Had very watery diarrhea for over 24h, took anti-diarrhea medicine, next day evening had clay stool. Should I worry?
No: As long as the stools continue to progress toward your normal, I would not worry. If you see black, tarry stools or red, bloody stools, see your doctor immediately. If your stools persist in being abnormal for more than 7 to 10 days, then you should consider seeing him or her also. Good luck. ...Read more
Will drinking plenty water reduce water retention and help show abs? Do anti-diarrhea drugs cause water retention? I not sick, just want a better bod
No shortcuts to abs.: The above answer is an excellent simplification of a complex topic: fluid and electrolyte balance. No one food or supplement will enhance your ab's. Exercise your core and maintain a normal body habitus. Check your BMI as a guide. It's boring advice, but healthier. ...Read more
I have low back pain and diarrhea for 3 days I am afraid up lake anti diarrhea medicine in case its a GI virus, lbp and diarrhea connected?
Does anti-diarrhea medicine act similarly to dietary fiber? Would a soluble fiber supplement be as effective?
Ask your doctor: The problem with taking anti-diarrhea pills is that it can make your symptoms worse or even prolong the diarrhea depending on the cause. Therefore, you should always ask your physician when it is safe to begin anti-diarrheals for diarrhea. This is especially important if you have infectious diarrhea, c. Diff colitis or inflammatory diarrhea such as Crohn's or ulcerative colitis. ...Read more
Call Poison Control: For any accidental overdose or ingestion of toxic substances call poison control immediately. Call 1-800-222-1222. This number is for every poison control center in the United States--no matter where you live. Paste this number on your refrigerator or bathroom mirror where you can always find it. Children that accidentally overdose tend to repeat this behavior. Lock up all your medicines...Now. ...Read more
Anti diarrhea pill: If she only chewed on such a pill and did not injest a whole pill or more there should be no consequences. I recommend that you check for a poison control phone number as they have the most complete resources for this type of question and keep it handy. When your 2 year old has an accident such as this it should be a reminder to renew your vigiliance to avoid more serious accidents. ...Read more
My HRT is giving me diarrhea, I have changed brands but no luck otherwise it's working great! Can I take anti diarrhea meds every day long term?
Cause & effect?: Hi. Correlation does not establish cause and effect. I bet it is more likely your diarrhea is caused by something other than your HRT. The fact you have diarrhea and you're taking HRT does not imply the HRT is causing the diarrhea. The HRT and diarrhea may just be coincidental. I'd suggest you speak with a gastroenterologist to consider other causes of diarrhea. Good luck! ...Read more
Yes: This should not be a problem.Get a more detailed answer ›
Yes: Over the counter anti diarrhea medications are safe to use. If your diarrhea is not going away after about 48 hours, you should see your doctor. ...Read more
Safe: To my knowledge anti diarrheals do not have either Aspirin or lead. ...Read more
I have had diarrhea for 12 hrs. Should I take anti-diarrhea meds or let the virus run its course?
Tough Call: Are you getting dehydrated, feverish, how many stools? If it lasts only 24 hours or so & you can keep up w/ caffeine-free liquids, saltine crackers, & natural probiotic yogurt, forgo medicine. Be sure you are still urinating normally and not light headed. Unable to advance diet to toast, potatoes, rice, & bananas or ongoing diarrhea--use medicine. Not all better another 24 -48 hours? Get seen. ...Read more
I take metformin and it upsets my stomach and causes diarrhea. Can I take an anti diarrhea medication with it?
Yes: Colon cleanses are a fad/hoax perpetrated by the holistic food faddists. They do nothing to promote general wellbeing ...Read more
Can I take imodium (loperamide) anti diarrhea with avelox. Second day on avelox and have diarrhea.?
You may: Temporary GI disturbances are quite common with antibiotics, so a little patience with this understanding comes handy to get the intended benefit from the treatment. I would recommend extra clear liquids like electrolyte solutions, yogurt and probiotic to help restore GI health before Imodium (loperamide). ...Read more
Just dealing with diarrhea at the moment I had it for the last 5 days I went to the ER last night I been drinking fluids a lot but it makes me go more Can I take anti diarrhea medication or should continue this virus to run it course?
ER results?: It's usually ok to use an anti-diarrheal medication for short term diarrhea but 5 days is getting a bit longer than I am comfortable with. You said you went to the ER - what did they find? ...Read more
My mother has taken an anti diarrhea medication without having diarrhea and is now suffering intense stomach cramping is there anything we can do?
What's the difference between Immodium and Pepto Bismol (bismuth subsalicylate) in terms of anti-diarrhea? Would either help with lower abdominal cramp + minor diarrhea?
Totally different: Imodium's active ingredient is loperamide, which slows down intestinal motility. Pepto-Bismol uses bismuth, which decreases secretions into the intestines. Slowing of the intestines can actually make cramping worse, and make it harder for the body to eliminate a GI infection, but may do a better job of preventing dehydration when vomiting is also present. ...Read more
To calm severe stomach flu-5 doses of kaopectate (kaolin and pectin) and three capletes of anti diarrhea med cause black stool?
Yes: The active ingredient in kaopectate--bismuth subsalicylate--turns stool a dark color. It can turn green or black and can persist a few days after stopping the medicine. If the black color lasts beyond three days after the medicine or is very dark or tarry (blood can cuase this change), see a doctor. ...Read more
Antibiotics: Previously, antibiotics such as tetracycline, Ampicillin and co-trimoxazole were effective, but resistance is now a problem. Fluoroquinolones such as norfloxacin, ciprofloxacin, ofloxacin, Azithromycin and Ceftriaxone are effective, depending on the resistance patterns in the area/country. ...Read more
- Talk to a doctor online
- Fast acting anti anxiety medicine
- What medicine is best for ischemia?
- What is the best medicine for cold?
- What muscle relaxant works best for bruxism?
- What is the best otc that works like triamincolone cream?
- What is the best medicine to treat gout?
- What is the best medicine to take for gout?
- What is best medicine for alcoholic gastritis?
- What is the best anxiety medicine?